# SDR DALA1220036304

- Difficulty date: March 31, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 1423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INTERSPAR RIB WS 1423 WEB FOUND CRACKED ALONG SEVERAL FASTENERS.  REPAIRED PER SRM 57-20-09 FIG 201.
